Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi I am 27 years old my skin tone was good jn 2015 but once I applied panderm cream after that my skin become dull dark patches pigmentation etc. Now I want clean skin with fair tone bcz I got married after 2 months so please help me out from it.

1 Doctor Answered
Hello. Panderm plus contains steroids and must not be used without a doctor's prescription and if used has to be for short duration as steroid have lots of side effects and damage skin. Now a Plain Sunscreen till the effect of steroid are reversed. You can add a depigmenting creams after. Consulting a Dermatologist.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.